# SDR EIAA980269

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 965-980
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, FUSELAGE SKIN HAS DENT FROM FS 965-980 AT LONGERON 22R NRC F024, F078, F080.  REPAIRED PER EA DC9-53-183, SRM 53-04 FIG 12B, SRM 53-02 FIG 18 AND ECRA 935-51-038-1.  (M)
